# SDR UALA2013071004819

- Difficulty date: July 10, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 41,944 hours, 17,106 cycles
- Engine: Iae V2522A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUM OR SQUEAL OVERHEAD IN AFT ROWS AND LT AND RIGHT NR 2  DOORS.  ONLY OCCURS BELOW 10,000 FT.  INSPECTED DOOR SEALS, WI- FI ANTENNA POD SEALS, AFT VHF ANTENNA SEAL, OUTFLOW VALVE OPERATION. NO DAMAGE NOTED TO SEALS. OUTFLOW OPS NORMAL.  PERFORMED GENERAL VISUAL INSPECTION OF GALLEY AREA AND OUTSIDE OF ACFT. NO ABNORMALITIES NOTED.
